The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 605-610 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1989_25_4_a6,
     author = {N. B. Medvedeva},
     title = {The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability},
     journal = {Differencialʹnye uravneni\^a},
     pages = {605--610},
     year = {1989},
     volume = {25},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a6/}
}
TY  - JOUR
AU  - N. B. Medvedeva
TI  - The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability
JO  - Differencialʹnye uravneniâ
PY  - 1989
SP  - 605
EP  - 610
VL  - 25
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DE_1989_25_4_a6/
LA  - ru
ID  - DE_1989_25_4_a6
ER  - 
%0 Journal Article
%A N. B. Medvedeva
%T The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability
%J Differencialʹnye uravneniâ
%D 1989
%P 605-610
%V 25
%N 4
%U http://geodesic.mathdoc.fr/item/DE_1989_25_4_a6/
%G ru
%F DE_1989_25_4_a6
N. B. Medvedeva. The problem of the stability of singular points on the plane from the point of view of algebraic and analytic solvability. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 605-610. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a6/